lexi
IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1790 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Sorafenib-induced hand-foot syndrome in a patient of renal cell carcinoma

Sil Amrita, Das Nilay Kanti

Year : 2014| Volume: 46| Issue : 3 | Page no: 334-336

   This article has been cited by
 
1 Management of skin adverse reactions in oncology
Diva Silva, Ana Gomes, Josť MS Lobo, Vera Almeida, Isabel F Almeida
Journal of Oncology Pharmacy Practice. 2020; 26(7): 1703
[Pubmed]  [Google Scholar] [DOI]
2 Sorafenib induced hand-foot skin reaction at low dose
VrutikaH Shah, BhagyashreeB Supekar, RajeshP Singh, JayeshI Mukhi
Indian Dermatology Online Journal. 2020; 11(6): 997
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow